Numerical solution of the generalized transportation problem
William Prager
Naval Research Logistics Quarterly, 1957, vol. 4, issue 3, 253-261
Abstract:
A numerical “saturation” technique is presented for solution of a generalization of Hitchcock's distribution problem.
Date: 1957
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800040313
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:4:y:1957:i:3:p:253-261
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().